# SDR N6WA2014121403

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,095 hours, 20,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER HANDLE COVER HAS FALLEN OFF.  SECURED COVER ON LT EMER EXIT DOOR IAW AMM 52-22-61.  NO OTHER EFFECTS NOTED.
